# SDR UPS405530

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5751 · Ailerons
- Part: Fittings
- Condition: Elongated Holes
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK MAINTENANCE REPORTED, LT WING O/B AILERON, 4 ATTACHMENT FITTINGS HOLES ARE ELONGATED AT WS 1308, 1423, 1485 AND 1548.  REPLACED HINGE FITTINGS IAW SRM 51-30-02.
